Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Entropy of semipatterns or how to connect the dots to minimize entropy


Authors: Jonathan Ashley, Ethan M. Coven and William Geller
Journal: Proc. Amer. Math. Soc. 113 (1991), 1115-1121
MSC: Primary 58F03; Secondary 54H20
MathSciNet review: 1086320
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we solve the following problem: Given a map $ \varphi $ from a finite subset of the reals into the reals, how do you connect the dots in the graph of $ \varphi $ in order to minimize the topological entropy of the resulting map of the interval?


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 58F03, 54H20

Retrieve articles in all journals with MSC: 58F03, 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1991-1086320-3
PII: S 0002-9939(1991)1086320-3
Article copyright: © Copyright 1991 American Mathematical Society